# SDR SWAA2021072886674

- Difficulty date: June 21, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 727A TO BS 727B AT LEVEL STRINGER 25R AT AFT CARGO COMPARTMENT ; 2021-288038 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS 727A TO BS 727B AT LEVEL STRINGER 25R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02 AND DWG 146A7500 REV:-; [03] VERIFIED TASK COMPLETE. TASK RII
